# SDR HNAA9592429

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 30005000046
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BWI/RDU - FLT 3393 - THE AUTOFEATHER WOULD NOT ARM ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 TORQUE SENSOR CONTROL UNIT.  (X)
